Stability inequalities for Lebesgue constants via Markov-like inequalities
| Title | Stability inequalities for Lebesgue constants via Markov-like inequalities |
| Publication Type | Journal Article |
| Year of Publication | 2018 |
| Authors | Piazzon, F, Vianello, M |
| Journal | Dolomites Research Notes on Approximation |
| Volume | 11 |
| Issue | 1 |
| Pagination | 1-9 |
| Date Published | 02/2018 |
| Publisher | Padova University Press |
| Place Published | Padova, IT |
| ISSN Number | 2035-6803 |
| Keywords | (subperiodic) trigonometric interpolation, Lebesgue constant., Markov-like inequalities, Norming sets, polynomial interpolation, stability inequalities |
| URL | http://drna.padovauniversitypress.it/2018/1/1 |
| DOI | 10.14658/pupj-drna-2018-1-1 |
Paper: